# SDR AALA20100907JFK01

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 86,880 hours, 17,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4080478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 30H EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR 30H.  OPS CHECKED NORMAL.
